# SDR 29GA2016020300001

- Difficulty date: February 2, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Make and model: Saab 340B
- Aircraft serial: 340B443
- Aircraft time: 34,016 hours, 38,363 cycles
- Engine: Ge CT7TP*
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 7769106
- Part serial: 990571
- Condition: Odor
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

VERY WARM AIR FROM AIR VENTS IN THE FLIGHT DECK IN FLIGHT.  STRONG ODOR OF BURNING IN FLIGHT.  R & R RT ACM IAW AMM21-50-10-04.  PERFORMED NOZZLE SPRAY SYS IAW AMM REF 21-10-00, AND TEMPERATURE CONTROL SYS IAW AMM REF 21-60-00.  ALL OPS CHECK NORMAL.
